MathSciNet Relay Station
MathSciNet bibliographic data
MR2019972 (2004k:55006) 55N20 (55R12 57S15 58E40)
Hara, Yasuhiro; Minami, Norihiko Borsuk-Ulam type theorems for compact Lie group actions. Proc. Amer. Math. Soc. 132 (2004), no. 3, 903–909.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement